Siberian Mathematical Journal

, Volume 28, Issue 1, pp 131–139 | Cite as

Partial ordering of degrees of alternative m-reducibility

  • An. A. Mal'tsev


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Mal'tsev, Algorithms and Recursive Functions [in Russian], Nauka, Moscow (1965).Google Scholar
  2. 2.
    V. K. Bulitko, “Reducibility by Zhegalkin linear tables,” Sib. Mat. Zh.,21, No. 3, 22–31 (1980).Google Scholar
  3. 3.
    Yu. L. Ershov, Theory of Numerations [in Russian], Nauka, Moscow (1977).Google Scholar
  4. 4.
    An. A. Mal'tsev, “The structure of the semilattice of tt1-degrees,” Sib. Mat. Zh.,26, No. 2, 132–140 (1985).Google Scholar
  5. 5.
    A. H. Lachlan, “Initial segments of many-one degrees,” Can. J. Math.,22, No. 1, 75–85 (1970).Google Scholar
  6. 6.
    H. Rogers, Jr., Theory of Recursive Functions and Effective Computability, McGraw-Hill (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • An. A. Mal'tsev

There are no affiliations available

Personalised recommendations